MAUDE Adverse Event Report: CARDINAL HEALTH CATH FOLEY SIL ELSTMR 5CC 16FR; CATHETER, UROLOGICAL

CARDINAL HEALTH CATH FOLEY SIL ELSTMR 5CC 16FR; CATHETER, UROLOGICAL
Model Number 402716
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a defective catheter was inserted.The catheter was not draining and could not be flushed.The patient has a neobladder, so this could have been serious, but thankfully it leaked around the catheter.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Representative samples were received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual and functional evaluation of the samples, the reported issue was not confirmed; they were able to be inflated/deflated and there was no blockage to the drainage.A root cause was unable to be determined.

Brand Name
CATH FOLEY SIL ELSTMR 5CC 16FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18350232
Report Number9611712-2023-00150
Device Sequence Number6222095
Product Code KOD
UDI-Device Identifier10884521016163
UDI-Public10884521016163
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number402716
Device Catalogue Number402716
Device Lot Number3081S12QX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown